# SDR CA130521010

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DISPATCHED ON MEL WITH SINGLE PACK, 7 MIN INTO THE FLIGHT REMAINING PACK FAILED. LANDED AFTER FUEL BURN OFF.
